MathSciNet Relay Station
MathSciNet bibliographic data
MR2682364 57M27
Afanasʹev, D. M. Refinement of invariants of virtual knots by means of parity. (Russian) Mat. Sb. 201 (2010), no. 6, 3--18; translation in Sb. Math. 201 (2010), no. 5-6, 785–800
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement